# SDR SWAA2024111452050

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-016: AFT CARGO COMPARTMENT FLOOR PANEL 140BF HAS CORROSION AT FASTENER HOLES ALONG PANEL EDGES<[01] UPON FURTHER INVESTIGATION FOUND THERE TO BE 60 INCHES OF CORROSION WITH A MAX ALLOWED LENGTH OF 3 INCHES PERMITTED FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A260434 AND VERIFIED IT TO BE THE CORRECT REPLACEMENT MATERIAL IAW SRM 53-60-53-0I-1 FABRICATED PANEL 140BF IAW AMM 50-10-04-400-801 TREATED AND PRIMED PANEL 140BF IAW SRM 51-20-01-0G-0 AND PLACED ON PANEL RACK;[02] AUDIT C/W
